# SDR CALA2009062300321

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 26,951 hours, 8,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FLOORBEAM AT SCREW HOLE LOCATION AT RBL 28.350 HAS CORROSION AROUND HOLE. REPAIRED FLOORBEAM BS 328, RBL 11, RBL28 AND AMP; RBL 47 REF. EC/RA NR 5321-01658.
